American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J65) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Yuki Matsuzawa, Takashi Suzuki and Takuya Tsuchiya. Finite element approximation of $H$-surfaces. Math. Comp. 72 (2003) 607-617. MR 1954958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gabriel N. Gatica and Salim Meddahi. A dual-dual mixed formulation for nonlinear exterior transmission problems. Math. Comp. 70 (2001) 1461-1480. MR 1836913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Goong Chen, Yuanhua Deng, Wei-Ming Ni and Jianxin Zhou. Boundary element monotone iteration scheme for semilinear elliptic partial differential equations, Part II: Quasimonotone iteration for coupled systems. Math. Comp. 69 (2000) 629-652. MR 1651745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yuanhua Deng, Goong Chen, Wei-Ming Ni and Jianxin Zhou. Boundary element monotone iteration scheme for semilinear elliptic partial differential equations. Math. Comp. 65 (1996) 943-982. MR 1348042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1